Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Mild Nausea After 2 Weeks

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or
Ask the Experts

Kaletra & Truvada help

I'm on day 4 of my Kaletra and Truvada treatment (2K morning, 2K & 1T night). I'm still feeling sick, i have mild diarrhea and i'm tired, i also have an issue taking my meds and feel like vomiting when i do. Are these side effects normal, will they...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...significant % of patients starting Kaletra/Truvada will have considerable gut problems for the first several weeks (gas, loose stools, nausea). Those symptoms are often lessened when taken with meals. There are a number of medications that can... Read more »

PLEASE answer doc. 4 time writing NEED DESPARTE HELP PLEASE WILL DO NE THING your my last hope

Im white male 21 and stupidly had intoxicated unprotected vaginal with a girl I later found out has been with 20 guys from her. it was about 25-40 minutes and I stopped! 3 wks later woke up with red rash on head of my penis was there for almost 2...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...laboratory results. One thing I would not be looking for is HIV! (You can WOO-HOO as far as that is concerned.) For your headaches, nausea, vomiting and pea-sized lymph nodes, I suggest you have your general medical doctor check you over to... Read more »

Do HIV carrirers test negative (HIV CARRIERS) (HIV BASICS)

DO HIV carriers test negative? (I did an HIV 1&2 test which came back negative. But someone told me that I could still be a carrier. The test was done six (6) months after my last possible exposure.
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...new big rashes keep coming out of his body. I took him to see a dentist yesterday he told me he had a toothache . Feeling of nausea this morning. About 10 days ago, he told me: mom I sometimes found you have 2 heads, and two air conditioners.... Read more »

Nausea with Combivir

I found out I was HIV + 3 months ago. My doctor put me on Combivir and Abacavir, but I was part of that 4% who have an adverse reaction to Abacavir. Anyway, I switched to Sustiva and so far that has been fine. My problem is with the Combivir. I...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
...If you still have nausea after 3 months on combivir, it is time for a change. Ask for d4T and 3TC instead of combivir. This should be better. But make Read more »
Articles
AIDS InfoNet

Vaccinations and HIV

...vaccines, you could have pain, redness, and swelling where you got the shot. You might also briefly feel weakness, fatigue, or nausea. What's Different for People With HIV? If HIV has damaged the immune system, it might not respond as well... Read more »
AIDS InfoNet

Etravirine (Intelence)

...or just feeling ill. These side effects usually get better or disappear over time. The most common side effects are rash and nausea. Rashes usually occurred during the second week of treatment with etravirine. In rare cases the rash can be... Read more »
AIDS InfoNet

Azithromycin (Zithromax)

...blood. What Are the Side Effects? The side effects of azithromycin mostly affect the digestive system. They include diarrhea, nausea, and pain in the abdomen. Some people get very sensitive to sunlight. Others may get headaches, be dizzy or... Read more »
Project Inform

Systemic Candidiasis

...AIDS-defining illnesses, affecting up to 1 in 5 people with AIDS. It often occurs together with thrush. Symptoms include chest pain, nausea and pain when swallowing. The esophagus may become partly blocked by coatings and spots that build up. In... Read more »
Connect With Others

ARS SYMPTOMS, MAYBE?

Posted by Anonymous, 2 Replies
...IF YOU EXPERIENCE SYMPTOMS 3 WEEKS AFTER POSSIBLE EXPOSURE, EG. HEADACHES AND BODY ACHES, NAUSEA THAT CONTINUALLY PERSIST, BUT ARE MILD AND THEN AT 9 WEEKS DEVELOP MORE SYMPTOMS IN CONJUCTION WITH THE ONES MENTIONED ABOVE Read more »

HIV or Syphillis??

Posted by Anonymous, 2 Replies
...clear, more antibiotics given ( adiffernt type) symptoms seem to go away. Day 33 antibiotics finished Day 38 night fevers nausea, tingling fingertips reappear other symtons stay away. Day 47 give blood for HIV and Syphillis test Day 57 Both... Read more »

HIV med success stories?

Posted by sunkyst, 7 Replies
...Does anyone here have any success stories with HIV meds i.e. you've been on treatment for a while and it's working well for you without too many serious side effects? Read more »

Is a week right?

Posted by Anonymous, 2 Replies
...I recently read a post on this forum saying that the symptoms of ARS usually only last a week or so. Does anyone know if this is true? I ask because my lymph nodes in my neck have been swollen for about 2 1/2 months. Read more »